# SDR SWAA2019071634941

- Difficulty date: July 15, 2019
- Submitted: July 16, 2019
- Operation: Air carrier
- Aircraft: N940WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36900
- Aircraft time: 34,606 hours, 20,929 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 DOOR FUSELAGE EMERGENCY EXIT LIGHT INOP.  R&R BATTERY PACK PER AMM.
